On decomposition of graphs

P. Erdős, A. Hajnal

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)359-377
Number of pages19
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume18
Issue number3-4
DOIs
Publication statusPublished - Sep 1967

Fingerprint

Decompose
Graph in graph theory

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On decomposition of graphs. / Erdős, P.; Hajnal, A.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 18, No. 3-4, 09.1967, p. 359-377.

Research output: Contribution to journalArticle

Erdős, P. ; Hajnal, A. / On decomposition of graphs. In: Acta Mathematica Academiae Scientiarum Hungaricae. 1967 ; Vol. 18, No. 3-4. pp. 359-377.
@article{eaa082d0af48417dac43e34123d4b5d8,
title = "On decomposition of graphs",
author = "P. Erdős and A. Hajnal",
year = "1967",
month = "9",
doi = "10.1007/BF02280296",
language = "English",
volume = "18",
pages = "359--377",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

TY - JOUR

T1 - On decomposition of graphs

AU - Erdős, P.

AU - Hajnal, A.

PY - 1967/9

Y1 - 1967/9

UR - http://www.scopus.com/inward/record.url?scp=0346985565&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0346985565&partnerID=8YFLogxK

U2 - 10.1007/BF02280296

DO - 10.1007/BF02280296

M3 - Article

AN - SCOPUS:0346985565

VL - 18

SP - 359

EP - 377

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -